# SDR ASAA11510777

- Difficulty date: December 9, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 15,975 hours, 5,144 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 1741010201
- Part serial: 001512
- Condition: Faulty
- Location: Cockpit
- Part time: 39,931 hours, 15,650 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTTON 5L INOP ON RT FMC.  REPLACED F/O`S CDU OPS CHECK GOOD REF MM 34 61 01.
